# SDR A6WA201240294

- Difficulty date: January 18, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON CHAFED ON LOWER L/E AT OTBD END & CTR AREA BLENDED CHAFED AREA ON LT AILERON LWR L/E IAW SRM 51-12-00, WITHIN LIMITS IAW REO 601R-57-60-020.
